Looking for people to talk to....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pink_lilly_2101
New Member


Date Joined Dec 2006
Total Posts : 6
   Posted 12/8/2006 9:05 AM (GMT -7)   
Heya everyone

My names Mandy, im 18 years old. I have suffered from depression since i was 13, i was originally on Zoloft until that stopped working then i was put on to Lexapro. It seems to be working alright but i have unbelievable mood swings, sometimes i feel fine, i will even have week long blocks of this then suddenly i will wake up and feel like my world is over and i cant handle anything. I snap very easily and become very anti-social, i also suffer from anxiety attacks and CFS (Chronic Fatigue Syndrome) so that doesnt help things much. My friends and family are aware of my situation but i feel that because they have never gone through it i cant talk to them about it. Im not looking for people to feel sorry for me im just looking to chat to people who can relate to my situation.

:-) Mandy :-)

tonyc
Regular Member


Date Joined Dec 2006
Total Posts : 24
   Posted 12/8/2006 10:06 AM (GMT -7)   
Hi mandy im a lot older than you 46 to be honest, firstly well done for coming on here it took me ages to talk to anyone thought I was big tuffy,
I strugglre to cope with my depression at my age so it must be harder for a spring chicken, all I can say bet you cant sleep as much as me lol .
they have had me fluoxetine no good dithiopin crap I am now on 100mg sertraline and my heads battered but weeks may tell,
I think I have every illness lol but we have got to beat this darn thing
pm me any time if you want a chat take care , tony THE ONLY WAY IS UP

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 12/9/2006 12:59 AM (GMT -7)   
Hi Mandy & Toni, welcome to HealingWell. I too suffer with depression. I'm having some mood swings now too. My psychiatrist says that it is environmental (situational) and doesn't think it is bipolar. Also, she took me off of Lexapro cold turkey b/c I also take meds for migraine and it can cause too much serotonin and very risky. I'm really worried now b/c my body responded best to Lexapro. Have you been to a psychiatrist? Your symptoms sounds a bit like bi-polar. Maybe a mood stabilizer for bipolar might help. Talk to your doctor. In the meantime, I'm glad that you found HW. Take care.
"God grant me the serenity to accept the things I cannot change, to change the things I can and the wisdom to know the difference. Amen."
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:47 AM (GMT -7)
There are a total of 2,732,901 posts in 301,070 threads.
View Active Threads


Who's Online
This forum has 151224 registered members. Please welcome our newest member, teacher2many.
210 Guest(s), 8 Registered Member(s) are currently online.  Details
PeterK, dacarte3, Susannah R., mtm3461, Redwing57, Sherrine, JaxCalvin, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer